I'm asking this, because my father, 49, was in for a quadruple bypass and they put him on Percocet, he started doing unusual things, such as eating pudding with his reading glasses, as well as walking around the hospital room in the buff. He's been off Percocet for about 36 hours and he's been off Tramadol for about 24 hours. Can these still be causing his problems or is this more serious or what? We're all quite freaked out.
Did he do this right after surgery? Or did this develop after surgery and pain meds were started. Its not good practice to mix the two drugs. Sometimes the anesthesia and surgery makes people goofy, sometimes its the meds after the surgery. A few days allowing the meds to get out of his body, and if he is still doing it, then they need to look for another reason.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 2 answers
Posted 3 Aug 2010 • 4 answers
Posted 3 Aug 2010 • 7 answers
Posted 7 Sep 2010 • 1 answer
My 72 y.o mother is on several meds. recently she has been off percocet fopr a few days. she is tal?
Posted 1 Sep 2011 • 1 answer